Swelling/Bumps After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase
I suggest reversing the filler and doing RF treatments to get a softer and smoother outcome. Best, Dr. Emer.
Hyaluronidase for resytlane bumps
Hyaluronidase injection can reduce restylane and other hyaluronic acid fillers in as little as a few hours. There is no data that hyaluronidase damages our own collagen in any way; this is usually the response of providers who are not comfortable using it. If it has been 3 months since the injections, these will not resolve for several months more. Seek out an expert to be evaluated for hyaluronidase injections.
If you had filled in May and are still unhappy with the results, I would consider having the product dissolved with some hyaluronidase. If it was only 1mL of Restylane a small amount of hyaluronidase should do the trick and return the area to its pre-treatment appearance. The hyaluronidase is very safe and effective.
Chances of reabsorption? 1mL of HA
Thank you for your question and I am sorry to hear of your current results with Restylane. If you do not like your current appearance from your treatment I would recommend dissolving the material with hyaluronidase to restore your pre-treatment appearance. The lumps are unlikely to go away on their own until your body breaks down the compound over the next several months. Hope this helps.